MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT - 18 F; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT - 18 F; DH EF BALLOON TUBES PRODUCTS
Model Number 0250-18-30
Medical Device Problem Codes Fluid/Blood Leak (1250); Malposition of Device (2616)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The actual complaint product was not returned for evaluation.The device history record for the reported lot number, 30088665, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 12-jul-2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the clinician "placed-pneumoperitoneum and gastric leaking [status post] ex lap, removal of gj[gastro jejunostomy] and repair of gastric gj site with abdominal washout.The patient is reported to be alive.

Brand Name
MIC GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT - 18 F
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key12168134
Report Number9611594-2021-00093
Device Sequence Number3782330
Product Code KNT
UDI-Device Identifier00350770954868
UDI-Public00350770954868
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2022
Device Model Number0250-18-30
Device Catalogue NumberN/A
Device Lot Number30088665
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2021
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight104